Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#139688] of Jonathan C. Mattingly

Papers Published

  1. Lamba, H. and Mattingly, J. C. and Stuart, A. M., An adaptive {E}uler-{M}aruyama scheme for {SDE}s: convergence and stability, IMA Journal of Numerical Analysis, vol. 27 no. 3 (2007), pp. 479--506, ISSN 0272-4979 [MR2337577], [math.PR/0409057]]
    (last updated on 2007/12/16)

    Author's Comments:
    A combined and corrected version of the two papers of similar names which were originally released (2003 and 2004)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320